# SDR AALA202204261051

- Difficulty date: April 25, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 60,792 hours, 35,299 cycles
- System (JASC): 3244 · Tire
- Part: Wheel
- Part number: 315304
- Part serial: A1735P
- Condition: Unserviceable
- Location: Zone 700 - Gears
- Part time: 13,663 hours, 7,272 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: REJECTED TAKE OFF AT LOW SPEED DUE TO LEFT MAIN TIRE SHUTTERING. SMOKE REPORTED BY TOWER. REPLACED #1 BRAKE ASSEMBLY (AALA202204265176) PER 32-42-00 AND #1 WHEEL / TIRE ASSEMBLY (AALA202204261051) PER AMM 32-41-00.
